≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

FAO: Brisbane Homeopath - please advise on chronic health conditions 6

 

The ABC Homeopathy Forum

FAO. Brisbane Homeopath re.


[message deleted by Zogra on Sun, 30 Oct 2011 11:17:20 GMT]
 
  Zogra on 2011-08-22
This is just a forum. Assume posts are not from medical professionals.
Hi Zoe, I am glad to hear that the remedy helped you so much. That is a really good result, and you were wise to move up to 10M.

I am just leaving for a brief trip away - 4-5 days. I will probably not have internet access during that time. I will definitely look over this when I get back.

Can you tell me about people God punishes though - why this happens? Not to you, but why it would happen to others.

Also, can you describe more on the experience of 'pure terror'.
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:18:00 GMT]
 
Zogra 8 years ago
For Learning Only.
 
nawazkhan 8 years ago
This sounds very much like the Leprosy miasm. However, rather than changing a remedy that is working, I would suggest first repeating the 10M.

You are using the split dose aren't you? (hit the bottle, drops in water, teaspoon taken out)
 
brisbanehomoeopath 8 years ago
Dear Zogra

In addition to Homeopathy medicine you should also take Bach Flower Remedies. It will really help. I am not telling you to discontinue Homeopathic medicine. Only take this additional remedy

shouse_nsk
 
shouse_nsk 8 years ago
Bach flowers are too close to homoeopathy and should not be used alongside our medicines. They are fine for use instead of homoeopathy if someone chooses, but not together.

Law of the Single Remedy is an important principle in homoeopathy and needs to be observed for many practical reasons - prevention of suppression or palliation primarily. Palliation of symptoms during treatment is very problematic as it not only hides important symptoms from the practitioner's sight, but it can interfere with the homoeopathic aggravation (cure).
 
brisbanehomoeopath 8 years ago
Indeed, pleasure to see you back from vacations! I hope that you had a very good time.
 
nawazkhan 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:18:51 GMT]
 
Zogra 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:19:40 GMT]
 
Zogra 8 years ago
If the miamsatic symptoms remain problematic I will shift the prescription to deal with them. We might need to use the member of the carnivorous plant family that also suits that miasm.

When did you last take the remedy?
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:20:26 GMT]
 
Zogra 8 years ago
Oh then you are in the middle of the aggravation, that is probably why. Wait and see how things settle, it may be a good sign after all.
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:21:02 GMT]
 
Zogra 8 years ago
Aggravations typcially last 3-7 days, some people show shorter periods and some longer though. On occasion I have seen aggravations go on for several weeks. That shouldn't happen if the dosage was correct though.

I would rather not give too much away about possible new directions until I have got all the information from you, so that I don't corrupt your natural expressions.
 
brisbanehomoeopath 8 years ago
'On occasion I have seen aggravations go on for several weeks.'

Like it may go for 2, 3 or 4 weeks or more than a month? Please shed more light on this.

So, we stop all remedies and let the patient suffer for a long time?
 
nawazkhan 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:21:43 GMT]
 
Zogra 8 years ago
The dose was too large I would say. We need to adjust dosage from now on, make the doses smaller for you.

Is the feeling of dragging your body around an aggravation of a normal symptom, or an old symptom returned as well?

When did the hip pain start getting worse?

It might also be that 10M is not the right potency for you - we could go down to 1M or up to 50M.

Nawaz, most long aggravations happen because the practitoner was careless with the size of the dose, giving too many doses or giving too much. However, any patient who has had a lot of medical suppression, especially with a drug like cortisone, will usually aggravate for longer than is normal. In such cases the practitioner should be even more cautious with how they adminster the dose.

The only reason you would allow an aggravation to continue without interference, is if there is obvious cure going on at the higher levels in the hierarchy of symptoms. It is important to observe direction of cure during a remedy reaction - while they are improving you would not normally represcribe.

On the other hand, if an aggravation is not showing any signs that there is improvement (certainly by the end of that first week, if not before), then you may not be seeing a curative action at all. If the remedy is given in too high a potency to those who are sensitive, if the patient has an incurable complaint, or if there is extensive tissue changes - it would be necessary to retake the case and look at changing the potency, dosage or even the remedy.

So the important thing is to observe and assess what is happening during the aggravation, to decide whether interference would be beneficial or would hamper the patient's recovery.

If you hunt down the Syphillinum/OCD case I am treating on the forum here, you will see that patient had been given too high a potency, and after a week or so I asked her to go down to the previous potency which created a very marked improvement. When it is clear that according to direction of cure things are not moving the right way, you must step in.
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:22:26 GMT]
 
Zogra 8 years ago
No going up to a higher potency would not be the correct way to go. You should also not be taking other remedies like Camphor without them being prescribed for the right reasons. Taking Camphor to 'antidote' is problematic and interferes with the curative process. I am happy to represcribe if necessary, but it must be done according to the principles of homoeopathy or we will get into confusion about what is going on. 'Stopping' or 'Antidoting' an aggravation can actually stop cure - and then we won't even know if the remedy was the right one. This may cause a decision to be made to abandon a remedy that would have cured you.

There is only need to retake the remedy if there is no cure happening. The overly strong reaction will be because of dosage most likely. Dosage needs to be adjusted to decrease the aggravation. Since this only happened on the second dose, we are only now becoming aware this may need to be done.

Have you had much suppression with pyschiatric medication in the past? I can't remember if we discussed that.
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:23:50 GMT]
 
Zogra 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:24:56 GMT]
 
Zogra 8 years ago
Ah ok, so we have a case of suppression here. That would explain the aggravtion too. We still need to adjust to it, but it is nothing to be concerned about, it is an expected part of the process.

Just see how things go, hopefully there will be continued improvement. Keep me informed on what does NOT improve though.
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:25:34 GMT]
 
Zogra 8 years ago
Well it is hard to say - I suspect that people tend to get placebo from Camphor, allowing them to endure the aggravation until the medicine naturally starts to make them feel better.

The reason I think this, is because when my own clients ask for an antidote, I only give them placebo, and they always say it makes them feel better. Sometimes very noticeably better. Hahnemann said that the Will could moderate the effects of remedies.

Don't take anything else for the moment, just continue to observe.
[message edited by brisbanehomoeopath on Sun, 11 Sep 2011 06:10:10 BST]
 
brisbanehomoeopath 8 years ago

[message deleted by Zogra on Sun, 30 Oct 2011 11:14:27 GMT]
 
Zogra 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.